EYE FLOATERS

Discussion in 'Fibromyalgia Main Forum' started by loto, Jan 21, 2009.

  1. loto

    loto Member

    I THINK I'VE READ SOMETHING ON THIS BOARD BEFORE ABOUT EYE FLOATERS, BUT OF COURSE, DUE TO FM, CAN'T REMEMBER!! I NOTICED YESTERDAY I'M HAVING LOTS AND LOTS OF FLOATERS! MORE THAN USUAL. ANYBODY EVER ASKED THEIR DOC ABOUT IT AND GET AN ANSWER AS TO WHY THIS IS???????????? IT DRIVES ME CRAZY! IT'S EVEN MORE NOTICABLE WHILE WORKING AT MY COMPUTER, OF COURSE BECAUSE OF THE LIGHT BACKGROUND, AND IS INTERFERING!!! ANYONE WITH AN EXPLANATION?? I'D BE VERY GRATEFUL. IT'S THESE LITTLE THINGS THAT I NEVER THINK TO ASK THE DOCTOR ABOUT, BUT OFTEN WONDER WHY IT OCCURS.
    THANKS!
    LOTO
  2. star273

    star273 New Member

    When I went to the Dr. he told me to get it checked out by the eye Dr... when they checked it, they said it was fine and I shouldnt worry about it... I think it happens sometimes with this disease. I have heard about it before... My g-ma had this disease along with AS and she had the same problem so I know it is fairly common.
    Hope this helps..
    hah, I usually dont even notice I have the floaters, but after reading your post.. I saw mine.. hehe...:)
  3. SnooZQ

    SnooZQ New Member

    Said, "sudden increase in floaters combined with any shading of visual field" is basically eye emergency -- possible retinal detachment.

    I've had numerous special exams due to health history, & at times I've had "floater bouts" [as opposed to floater boats ;) ] -- basically they do become more common w/middle age.

    Seems like when I started taking lutein, the floaters became less troublesome, but maybe they would have gone away on their own anyway. I had 'em so bad I would get motion sick looking at a white screen or blank, pale wall too long.

    BW
  4. victoria

    victoria New Member

    it is connected to bartonella, lyme and such. My son had them for as long as he could remember, and thought it was 'normal'. He was CDC positive for lyme 2X in 6 months, still having problems altho (I think) that problem has gotten better.

    When he was taking abx for the bartonella in particular, they became so numerous he couldn't see well enough to drive at times, lights also 'looked weird' to him etc.

    Hope you find out what's doing it; like so many other symptoms there are so many reasons for why you could be experiencing it.

    all the best,
    Victoria